# SDR AUS20040149

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Gulstm G73
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99101371
- Part serial: 1052
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HYDRAULIC PUMP FAILED. INVESTIGATION FOUND A FINE BROWN COATING OVER THE SURFACE OF THE PUMP.  SUSPECT PUMP OVERHEATED.
